Analysis of PDEs

[76] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 1377 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Exact number and non-degeneracy of critical points of multiple Green functions on rectangular tori

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1906.03004

Journal of Differential Geometry, 118, 457-485, 2021.7
[ Download ] [ 2019-06-27 08:05:38 uploaded by zjchen ] [ 1377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Global well-posedness of the three-dimensional primitive equations with only horizontal viscosity and diffusion

Chongsheng Cao Florida International Uni Jinkai Li South China Normal University Edriss S. Titi Texas A&M University

Analysis of PDEs mathscidoc:1905.03007

Gold Award Paper in 2020

Communications on Pure and Applied Mathematics, 69, (8), 2016
[ Download ] [ 2019-05-20 11:41:04 uploaded by jklimath ] [ 1373 downloads ] [ 55 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Dynamic and steady states for multi-dimensional Keller-Segel model with diffusion exponent m > 0

Shen Bian Tsinghua University Jian-Guo Liu Duke University

Analysis of PDEs mathscidoc:1702.03040

Communications in Mathematical Physics, 323, (3), 1017–1070, 2013.11
[ Download ] [ 2017-02-08 21:25:28 uploaded by jianguo ] [ 1369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Existence and decay estimates for time dependent parabolic equation with application to DuncanMortensenZakai equation

Shing-Tung Yau Stephen S-T Yau

Analysis of PDEs mathscidoc:1912.43620

Asian Journal of Mathematics, 2, (4), 1079-1150, 1998.12
[ Download ] [ 2019-12-24 20:45:06 uploaded by yaust ] [ 1365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved